Jump to content

Kashmir Grateful to have found this forum...


Kashmir

Recommended Posts

Hello all,

 

First, I would like to thank the founders and sustaining members of this forum. It's been a blessing the past few weeks on my sleepless nights.

 

I'm about 2 months out from a cold turkey stop of 10mg Prozac and 150mg Wellbutrin. You don't know what you don't know.... And the medical community apparently is in the same boat as me when it comes to withdrawal from these friggin pills. I have to say, I've become more and more angry with each post I read of people just like me going through hell to be free of antidepressants. How can this happen?? Surely pharma has to know. Hard to distinguish between my obscene paranoia and reality these days, so whatever.

 

I've been shocked at what I'm experiencing considering I THOUGHT I was on such low does of my meds. But it looks like there are other factors considered in who's eligible for crazy brain syndrome.

 

I've been ready to be done with these things for many years. From what I've read here, I've definitely set myself up for a rough ride because of the abrupt stop. Over the past 20+ years I've tried to come off probably 8 times but always went back on because I didn't understand what the withdrawal was and just assumed it was my original symptoms returning. Yeah... This crap wasn't "originally" there. My poor nervous system...

 

So. Thank you for being here to share your stories. It really does help knowing you're not alone. I've been trying to stay positive reading the success stories and I realize the boat is tipped cause most that improve probably dont come back to tell their tale. But I sure appreciate the ones that do.

On various antidepressant continually since 1993.

Past 10 years: Paxil and Effexor 5 years (can't remember the dose) then Prozac 10mg and Wellbutrin XL 150mg the past 5 years. Cold turkey July 15th(ish), 2015.

Link to comment
  • Administrator

Welcome, Kashmir.

 

What are your symptoms now? Have you seen any improvement in the two months?

 

It's possible that even 1mg Prozac might reduce withdrawal symptoms, if you haven't seen any improvement. Then you can taper off by tiny amounts later.

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to comment
  • Moderator Emeritus

Hello from me too.

 

After 20 plus years on, 8 CT and a CT 2 months ago I wouldn't try to ride this out...

 

Bubble

Current: 9/2022 Xanax 0.08, Lexapro 2

2020 Xanax 0.26 (down from 2 mg in 2013), Lexapro 2.85 mg (down from 5 mg 2013)

Amitriptyline (tricyclic AD) and clonazepam for 3 months to treat headache in 1996 
1999. - present Xanax prn up to 3 mg.
2000-2005 Prozac CT twice, 2005-2010 Zoloft CT 3 times, 2010-2013 Escitalopram 10 mg
went from 2.5 to zero on 7 Aug 2013, bad crash 40 days after
reinstated to 5 mg Escitalopram 4Oct 2013 and holding liquid Xanax every 5 hours
28 Jan 2014 Xanax 1.9, 18 Apr  2015 1 mg,  25 June 2015 Lex 4.8, 6 Aug Lexapro 4.6, 1 Jan 2016 0.64  Xanax     9 month hold

24 Sept 2016 4.5 Lex, 17 Oct 4.4 Lex (Nov 0.63 Xanax, Dec 0.625 Xanax), 1 Jan 2017 4.3 Lex, 24 Jan 4.2, 5 Feb 4.1, 24 Mar 4 mg, 10 Apr 3.9 mg, May 3.85, June 3.8, July 3.75, 22 July 3.7, 15 Aug 3.65, 17 Sept 3.6, 1 Jan 2018 3.55, 19 Jan 3.5, 16 Mar 3.4, 14 Apr 3.3, 23 May 3.2, 16 June 3.15, 15 Jul 3.1, 31 Jul 3, 21 Aug 2.9 26 Sept 2.85, 14 Nov Xan 0.61, 1 Dec 0.59, 19 Dec 0.58, 4 Jan 0.565, 6 Feb 0.55, 20 Feb 0.535, 1 Mar 0.505, 10 Mar 0.475, 14 Mar 0.45, 4 Apr 0.415, 13 Apr 0.37, 21 Apr 0.33, 29 Apr 0.29, 10 May 0.27, 17 May 0.25, 28 May 0.22, 19 June 0.22, 21 Jun updose to 0.24, 24 Jun updose to 0.26

Supplements: Omega 3 + Vit E, Vit C, D, magnesium, Taurine, probiotic 

I'm not a medical professional. Any advice I give is based on my own experience and reading. 

Link to comment

Hello altostrara and bubble. Thanks for the welcome. This windows and waves crap is for the birds. After the half life wore of at about the 1 month mark it seemed like the worst. Since then I've had brief moments or relief and even a day or two that made me feel like I was getting past the worst of it. Most days are a blanket of lack of interest in anything in general. Depression that I'm able to just push through and times of EXTREME anxiety when some sort of stressor occurs. I thought I was nearly about to walk out of work last week. The irritation and agitation can be unbearable at times and I feel so bad for the people in my life... I try to hold it back but it seems out of my control in certain situations. And that just makes me feel even worse.

 

I having a day where I just can't imagine feeling this way another year or more (from what I've read here) and I was crying in bed this morning because I feel like I just want to give in and get back on. But then it's like the next day isn't as bad and I feel hopeful that I can keep going... I don't know.

 

I see a naturopathy Dr. And I'm on a cortisol manager which I now take in the morning in stead of at night and that has helped the wake up anxiety. I've also recently started taking L-theanine and I'm considering beginning on some omega-3. I've also signed up with a therapist and I see her for the first visit in a couple weeks.

 

I have so many commitments outside of my primary job right now, I don't know how I've kept them up. But part of me also feels that it's a blessing I'm so busy because otherwise I'm afraid I'd just curl up in bed and sink even further.

On various antidepressant continually since 1993.

Past 10 years: Paxil and Effexor 5 years (can't remember the dose) then Prozac 10mg and Wellbutrin XL 150mg the past 5 years. Cold turkey July 15th(ish), 2015.

Link to comment
  • Administrator

I'm sorry it's so difficult for you. Many people here are in the same situation. It's one foot in front of the other for quite a while.

 

What is this cortisol manager and what are its ingredients?

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to comment

Please sign in to comment

You will be able to leave a comment after signing in



Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy